# SDR DXTA2024022911034

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800214
- Aircraft time: 14,772 hours, 9,601 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS LOUD AND BINDING WHEN OPENING AND CLOSING.  CLEANED LATCHES FOR MCD ROLLERS AND LUBED MCD HINGES WITH LPS. OPERATED DOOR SEVERAL TIMES, NO BINDING OR OTHER DEFECTS NOTED, OPS CHECK GOOD
